On A Class Of Functional Equations

D. Ž. Đoković; R. Ž. Đorđević; P. M. Vasić

Publications de l'Institut Mathématique (1966)

  • Volume: 6(20), Issue: 26, page 65-76
  • ISSN: 0350-1302

How to cite


D. Ž. Đoković, R. Ž. Đorđević, and P. M. Vasić. "On A Class Of Functional Equations." Publications de l'Institut Mathématique 6(20).26 (1966): 65-76. <http://eudml.org/doc/258417>.

author = {D. Ž. Đoković, R. Ž. Đorđević, P. M. Vasić},
journal = {Publications de l'Institut Mathématique},
keywords = {functional analysis},
language = {eng},
number = {26},
pages = {65-76},
publisher = {Matematički institut SANU},
title = {On A Class Of Functional Equations},
url = {http://eudml.org/doc/258417},
volume = {6(20)},
year = {1966},

AU - D. Ž. Đoković
AU - R. Ž. Đorđević
AU - P. M. Vasić
TI - On A Class Of Functional Equations
JO - Publications de l'Institut Mathématique
PY - 1966
PB - Matematički institut SANU
VL - 6(20)
IS - 26
SP - 65
EP - 76
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/258417
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.